# SDR GTIA020500

- Difficulty date: April 9, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2760 · Drag Control System
- Part: Control Valve
- Condition: Failed
- Location: Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DURING OPS CHECK OF AUTO SPOILER SYSTEM.  ONLY THE FLIGHT SPOILERS DEPLOY.  TROUBLESHOT AND FOUND OPEN COILS ON BOTH RIGHT AND LEFT GROUND SPOILER CONTROL VALVES.  REMOVED LEFT AND RIGHT GROUND SPOILERS CONTROL VALVES.  INSTALLED LEFT AND RIGHT GROUND SPOILERS CONTROL VALVES.  (M)
